# SDR GTIA201311091032

- Difficulty date: November 9, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N524NK
- Make and model: Airbus A319-132
- Aircraft serial: 2929
- Aircraft time: 27,390 hours, 13,118 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Part number: 0000
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ECAM "DOOR RT EMERGENCY EXIT" DURING CLIMBOUT, PRESSURIZATION NORMAL.  FOUND RT PAX EMERGENCY EXIT DOOR COVER FLAP LOOSE.  SECURED COVER FLAP REF AMM 52-21-00.  OK FOR CONTINUED SERVICE.
